# SDR SWIA2025010601209

- Difficulty date: December 9, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LAVATORY DRAIN MAST DOUBLER ASSY (REFERENCE IPC 38-32-00 ITEM 50A) TO F.O.M. WITH REFERENCE TO SRM 51-42-06.    (FILED CLOSED)    INSTALLED LAVATORY DRAIN MAST DOUBLER ASSY WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
